# SDR UPS01236826

- Difficulty date: September 16, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FOUND SURFACE CORROSION ON BOTH LT AND RT HORIZONTAL STAB HINGE PIN NUTS. PER EO B7275105166 APPX D MUST BE COMPLIED WITH PER EO B727-5510-1566-B, CORROSION SHOULD ONLY BE NOTED ON PIN THREADED END AND REMOVED SURFACE CORROSION WITH MECHANICAL NON ABRASIVE INSTRUMENT.  OK FOR SERVICE.
